# SDR UPS08M53095

- Difficulty date: July 31, 2008
- Submitted: August 21, 2008
- Operation: Air carrier
- Aircraft: N281UP
- Make and model: Doug MD-11F
- Aircraft serial: 48538
- Aircraft time: 43,994 hours, 8,475 cycles
- System (JASC): 5720 · Wing Miscellaneous Structure
- Part: Support Angle
- Condition: Cracked
- Location: Lt Wing
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:2C, LT WING FIXED L/E ANGLE SUPPORT AT STA XORS 346 FOUND CRACKED.  REMOVED, FABRICATED AND INSTALLED ANGLE IAW MD-11 SRM 51-33-01 DWG ARB2918 AND SRM 51-21-01.
